# SDR ZZDA2008134

- Difficulty date: August 3, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N315AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Engine: Cfmint CFM567B2US
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

OBSERVED LOW OIL QUANTITY IN LEFT ENGINE DURING CLIMBOUT.  INDICATION AT 3 UNITS.  ACCOMPLISHED FIM 79-05 TASK 809.  INSPECTED ENG IAW B737 AMM 79-00-00 PG 601.  SERVICED ENG OILS IAW B737 AMM 12-13-11.  SECURED ACCESS OKAY FOR CONTINUED SERVICE.
